# SDR SIMA200427905

- Difficulty date: September 20, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N732DH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145358
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON A PREVIOUS REPAIR ON THE LT OMEGA BEAM AT FRAME 20.  REMOVED RPREVIOUS REPAIR.  FABRICATED A DOUBLER ANGLE, FILLER, REINFORCEMENT PLATE AND 2 SHIMS.  REPAIR DONE IAW EMB 145 SRM (SRM 145/1142, CHAPTER 53, REV 27) 53-21-10 ITEM 2 FIGURE 201 AND STANDARD SRM PRACTICES.
